Étude de la régularité analytique de l'application de réflexion CR formelle
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 2, p. 215-330
@article{AFST_2005_6_14_2_215_0,
     author = {Merker, Jo\"el},
     title = {\'Etude de la r\'egularit\'e analytique de l'application de r\'eflexion CR formelle},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 14},
     number = {2},
     year = {2005},
     pages = {215-330},
     zbl = {1090.32021},
     mrnumber = {2141182},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_2005_6_14_2_215_0}
}
Merker, Joël. Étude de la régularité analytique de l'application de réflexion CR formelle. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 2, pp. 215-330. http://www.numdam.org/item/AFST_2005_6_14_2_215_0/

[Ar1968] Artin (M.). - On the solutions of analytic equations, Invent. Math. 5, p. 277-291 (1968). | MR 232018 | Zbl 0172.05301

[Ar1969] Artin ( M.). - Algebraic approximation of structures over complete local rings, Inst. Hautes Études Sci. Publ. Math. 36, p. 23-58 (1969). | Numdam | MR 268188 | Zbl 0181.48802

[BR1988] Baouendi ( M.S.), Rothschild (L.P.). - Germs of CR maps between real analytic hypersurfaces, Invent. Math. 93, no. 3, p. 481-500 (1988). | MR 952280 | Zbl 0653.32020

[BR1990] Baouendi ( M.S.), Rothschild (L.P.). - Geometric properties of mappings between hypersurfaces in complex space, J. Differential Geom. 31, p. 473-499 (1990). | MR 1037411 | Zbl 0702.32014

[BR1995] Baouendi ( M.S.), Rothschild (L.P.). - Mappings of real algebraic hypersurfaces, J. Amer. Math. Soc. 8, p. 997-1015 (1995). | MR 1317227 | Zbl 0869.14025

[BER1996] Baouendi ( M.S.), Ebenfelt (P.), Rothschild (L.P.). - Algebraicity of holomorphic mappings between real algebraic sets in Cn, Acta Math. 177, no. 2, p. 225-273 (1996). | MR 1440933 | Zbl 0890.32005

[BER1997] Baouendi ( M.S.), Ebenfelt (P.), Rothschild (L.P.). - Parametrization of local biholomorphisms of real analytic hypersurfaces, Asian J. Math. 1, no. 1, p. 1-16 (1997). | MR 1480988 | Zbl 0943.32021

[BER1998] Baouendi ( M.S.), Ebenfelt (P.), Rothschild (L.P.).- CR automorphisms of real analytic manifolds in complex space, Comm. Anal. Geom. 6, p. 291-315 (1998). | MR 1651418 | Zbl 0982.32030

[BER1999a] Baouendi ( M.S. ), Ebenfelt (P.), Rothschild (L.P.). - Real submanifolds in complex space and their mappings. Princeton Mathematical Series, 47, Princeton University Press Princeton, NJ, xii+404 pp (1999). | MR 1668103 | Zbl 0944.32040

[BER1999b] Baouendi ( M.S.), Ebenfelt (P.), Rothschild (L.P.). - Rational dependence of smooth and analytic CR mappings on their jets, Math. Ann. 315, p. 205-249 (1999). | MR 1721797 | Zbl 0942.32027

[BER2000] Baouendi ( M.S.), Ebenfelt (P.), Rothschild (L.P.). - Convergence and finite determination of formal CR mappings, J. Amer. Math. Soc. 13, p. 697-723 (2000). | MR 1775734 | Zbl 0958.32033

[BER2003] Baouendi ( M.S.), Ebenfelt (P.), Rothschild (L.P.). - Dynamics of the Segre varieties of a real submanifold in complex space, J. Algebraic Geom. 12, no. 1, p. 81-106 (2003). | MR 1948686 | Zbl 1037.32011

[BJT1985] Baouendi ( M.S.), Jacobowitz (H.), Treves (F.). - On the analyticity of CR mappings, Ann. of Math. 122, no. 2, p. 365-400 (1985). | MR 808223 | Zbl 0583.32021

[BMR2002] Baouendi ( M.S.), Mir (N.), Rothschild (L.P.). - Reflection ideals and mappings between generic submanifolds in complex space, J. Geom. Anal. 12, no. 4, p. 543-580 (2002). Preprint électronique : arXiv/abs/math/0012243. | MR 1916859 | Zbl 1039.32021

[BRZ2001] Baouendi ( M.S.), Rothschild (L.P.), Zaitsev (D.). - Equivalences of real submanifolds in complex space, J. Differential Geom. 59, no. 2, p. 301-351 (2001). | MR 1908985 | Zbl 1037.32030

[CM1974] Chern ( S.-S.), Moser (J.K.). - Real hypersurfaces in complex manifolds, Acta Math. 133, p. 219-271( 1974). | MR 425155 | Zbl 0302.32015

[CMS1999] Coupet ( B.), Meylan (F.), Sukhov (A.). - Holomorphic maps of algebraic CR manifolds, Internat. Math. Res. Notices , no.1, p. 1-29 (1999). | MR 1666972 | Zbl 0926.32044

[CPS1999] Coupet ( B.), Pinchuk (S.), Sukhov (A.). - Analyticité des applications CR, C. R. Acad. Sci. Paris Sér. I Math. 329, no. 6, p. 489-494 (1999). | MR 1715137 | Zbl 0949.32018

[CPS2000] Coupet (B. ) , Pinchuk ( S.), Sukhov (A.).- On partial analyticity of CR mappings, Math. Z. 235, p. 541-557 (2000). | MR 1800211 | Zbl 0972.32008

[CDMS2002] Coupet (B. ) , Damour ( S.), Merker (J.), Sukhov (A.).- Sur l'analyticité des applications CR lisses à valeurs dans un ensemble algébrique réel, C. R. Acad. Sci. Paris Sér. I 334, p. 953-956 (2002). | MR 1913716 | Zbl 1010.32019

[Da2001] Damour ( S.). - On the analyticity of smooth CR mappings between real analytic CR manifolds, Michigan Math. J. 49, no. 3, p. 583-603 (2001). | MR 1872758 | Zbl 0997.32033

[DM2002] Damour ( S.), Merker (J.).- Sur la convergence d'applications formelles entre sous-variétés analytiques réelles, Bull. Sci. Math. 126, p. 831-854 (2002). | MR 1949658 | Zbl 1019.32023

[De1985] Derridj ( M.). - Le principe de réflexion en des points de faible pseudoconvexité pour des applications holomorphes propres , Invent. Math. 79, no. 1, p. 197-215 (1985). | MR 774535 | Zbl 0538.32009

[De1986] Derridj (M. ). - Sur le prolongement d'applications holomorphes , Séminaire sur les équations aux dérivées partielles , 1985-1986, Exp. No. XVI, 10 pp., École Polytech, Palaiseau, 1986. | Numdam | MR 874575 | Zbl 0607.32009

[DF1978] Diederich ( K.), Fornæss (J.E.). - Pseudoconvex domains with real analytic boundary, Ann. of Math. 107, no. 2, p. 371-384 (1978). | MR 477153 | Zbl 0378.32014

[DF1988] Diederich ( K.), Fornæss (J.E.). - Proper holomorphic mappings between real-analytic pseudoconvex domains in Cn, Math. Ann. 282, no. 4, p. 681-700 (1988). | MR 970228 | Zbl 0661.32025

[DW1980] Diederich ( K.), Webster (S.M.). - A reflection principle for degenerate real hypersurfaces, Duke Math. J. 47, no. 4, p. 835-843 (1980). | MR 596117 | Zbl 0451.32008

[DFY1994] Diederich ( K.), Fornæss (J.E.), Ye (Z.). - Biholomorphisms in dimension 2, J. Geom. Anal. 4, no. 4, p. 539-552 (1994). | MR 1305994 | Zbl 0864.32014

[DP1995] Diederich ( K.), Pinchuk (S.). - Proper holomorphic maps in dimension 2 extend, Indiana Univ. Math. J. 44, no. 4, p. 1089-1126 (1995 ). | MR 1386762 | Zbl 0857.32015

[DP1998] Diederich ( K.), Pinchuk (S.). - Reflection principle in higher dimensions, Proceedings of the International Congress of Mathematicians, Vol II (Berlin 1998), Doc. Math. 1998, Extra Vol. II, p. 703-712. | MR 1648118 | Zbl 0914.32008

[DP2003] Diederich ( K.), Pinchuk (S.). - Regularity of continuous CR-maps in arbitrary dimension, Michigan Math. J. 51, p. 111-140 (2003). | MR 1960924 | Zbl 1044.32011

[Eb1998] Ebenfelt ( P.). - Normal forms and biholomorphic equivalence of real hypersurfaces in C3, Indiana Univ. Math. J. 47, no. 2, p. 311-366 (1998). | MR 1647888 | Zbl 0941.32033

[Eb2002] Ebenfelt ( P.). - On the analyticity of CR mappings between nonminimal hypersurfaces, Math. Ann. 322, no. 3, p. 583-602 (2002). | MR 1895709 | Zbl 1002.32028

[Fo1991] Forstnerič (F.). - Extending proper holomorphic mappings of positive codimension, Invent. Math. 95, no. 1, p. 31-62 (1989). | MR 969413 | Zbl 0633.32017

[GM2003] Gaussier ( H.), Merker (J.). - Symmetries of partial differential equations, J. Korean Math. Soc. 40, no. 3, p. 517-561 (2003). | MR 1973916 | Zbl 1033.32025

[GM2004] Gaussier ( H.), Merker (J.). - Nonalgebraizable real analytic tubes in Cn, Math. Z. 247, no. 2, p. 337-383 (2004). | MR 2064056 | Zbl 02133484

[Go1996] Gong ( X.). - Divergence of the normalization for real Lagrangian surfaces near complex tangents, Pacific Math. J. 176, p. 311-324 (1996). | MR 1434993 | Zbl 0879.32008

[Ha1983] Han ( C.K.). - Analyticity of CR equivalences between some real analytic hypersurfaces in Cn with degenerate Levi-forms , Invent. Math 73, no. 1, p. 51-69 (1983). | MR 707348 | Zbl 0517.32007

[Ha1990] Han (C.K.). - Rigidity of CR submanifolds and analyticity of CR immersions , Math. Ann. 287, no. 2, p. 229-238 (1990). | MR 1054566 | Zbl 0676.32004

[Hi1973] Hironaka ( H. ). - Introduction to real-analytic sets and real-analytic maps, Quaderni dei Gruppi di Ricerca Matematica del Consiglio Nazionale delle Ricerche, Istituto Matematico "L. Tonelli" dell'Università di Pisa, 1973, iii+162 pp. | MR 477121

[HK1995] Huang ( X.), Krantz (S.G.). - On a problem of Moser , Duke Math. J. 78, no. 1, p. 213-228 (1995). | MR 1328757 | Zbl 0846.32010

[La2000] Lamel ( B.). - Holomorphic maps of real submanifolds in complex spaces of different dimensions, Pacific Math. J. 201, no. 2, p. 357-387 (2001). | MR 1875899 | Zbl 1061.32027

[Le1977] Lewy ( H.). - On the boundary behaviour of holomorphic mappings, Contrib. Centro Linceo Inter. Sc. Mat. e Loro Appl. No. 35, Accad. Naz. Lincei (1977), 1-8

; reprint in the Hans Lewy Selecta, 2 vols, Contemporary mathematicians, Birkhäuser , Boston (2002).

[Ma1967] Malgrange ( B. ). - Ideals of Differentiable Functions, Tata Institute of Fundamental Research Studies in Mathematics, No. 3, Tata Institute of Fundamental Research, Bombay; Oxford University Press , London (1967), vii+106 pp. | MR 212575 | Zbl 0177.17902

[Me1994] Merker ( J.). - Global minimality of generic manifolds and holomorphic extendibility of CR functions, Internat. Math. Res. Notices, no. 8, p. 329-342 (1994). | MR 1289578 | Zbl 0815.32007

[Me1997a] Merker ( J.). - On removable singularities for CR functions in higher codimension, Internat. Math. Res. Notices, no. 1, p. 21-56 (1997). | MR 1426732 | Zbl 0880.32009

[Me1997b] Merker ( J.). - On the Schwarz symmetry principle in three-dimensional complex euclidean space, Prépublication de l'École Normale Supérieure, 25, 62 pp (1997).

[Me1998] Merker (J. ). - Vector field construction of Segre sets , Preprint 1998, augmented in 2000; downloadable at arXiv.org/abs/math.CV/9901010.

[Me1999] Merker (J. ). - On the convergence of S-nondegenerate formal CR maps between real analytic CR manifolds, Preprint, 1999 ; downloadable at: arXiv.org/abs/math.CV/9901027.

[Me2000] Merker (J. ). - Étude de la régularité analytique de l'application de symétrie CR formelle, Preprint, June 2000 ; downloadable at: arXiv.org/math/abs/0005290.

[Me2001a] Merker ( J.). - On the partial algebraicity of holomorphic mappings between two real algebraic sets in the complex euclidean spaces of different dimensions, Bull. Soc. Math. France 129, no. 4, p. 547-591 (2001). | Numdam | MR 1894150 | Zbl 0998.32019

[Me2001b] Merker ( J.). - Convergence of formal invertible CR mappings between minimal holomorphically nondegenerate real analytic hypersurfaces , Int. J. Math. Sci., 26, no. 5, p. 281-302 (2001). | MR 1854009 | Zbl 1002.32029

[Me2001c] Merker ( J.). - Étude de la régularité analytique de l'application de symétrie CR formelle, C. R. Acad. Sci. Paris Sér. I Math. 333, no. 3, p. 165-168 (2001). | MR 1851618 | Zbl 0994.32028

[Me2001d] Merker ( J.). - Note on double reflection and algebraicity of holomorphic mappings, Annales de la Faculté des Sciences de Toulouse 9, no. 5, p. 689-721 (2001). | Numdam | MR 1838145 | Zbl 0998.32020

[Me2002] Merker ( J.). - On envelopes of holomorphy of domains covered by Levi-flat hats and the reflection principle, Ann. Inst. Fourier Grenoble 52, no. 5, p. 1443-1523 (2002). | Numdam | MR 1935554 | Zbl 1031.32028

[Me2003] Merker (J. ). - On the local geometry of generic submanifolds of Cn and the analytic reflection principle (Part I, Viniti, Kluwer, to appear, 80 pp.

[Me2004] Merker (J. ). - Systèmes complètement intégrables d'équations aux dérivées partielles analytiques : géométrie locale des sous-variétés des solutions , en préparation.

[MM1999] Merker ( J.), Meylan (F.). - On the Schwarz symmetry principle in a model case, Proc. Amer. Math. Soc. 127, no. 4, p. 1097-1102 (1999 ). | MR 1476379 | Zbl 0919.32011

[MMZ2002] Meylan ( F.), Mir (N.), Zaitsev (D.). - Holomorphic extension of smooth CR-mappings between real-analytic and real-algebraic CRmanifolds , Asian J. Math. 7, no. 4, p. 493-509 (2003). | MR 2074887 | Zbl 02113424

[MMZ2003] Meylan ( F.), Mir (N.), Zaitsev (D.). - Approximation and convergence of formal CR-mappings, Int. Math. Res. Not. , no. 4, p. 211-242 (2003). | MR 1935273 | Zbl 1016.32017

[Mi1998] Mir ( N.). - Germs of holomorphic mappings between real algebraic hypersurfaces, Ann. Inst. Fourier Grenoble 48, no. 3, p. 1025-1043 (1998). | Numdam | MR 1656006 | Zbl 0914.32009

[Mi2002] Mir ( N.). - On the convergence of formal mappings , Comm. Anal. Geom. 10, no. 1, p. 23-59 (2002). | MR 1894140 | Zbl 1008.32022

[Mi2000] Mir ( N.). - Formal biholomorphic maps of real analytic hypersurfaces, Math. Research Lett. 7, no. 2-3, p. 343-359 (2000). | MR 1764327 | Zbl 0964.32013

[MW1983] Moser ( J.K.), Webster (S.M.). - Normal forms for real surfaces in C2 near complex tangents and hyperbolic surface transformations, Acta Math. 150, no. 3-4, p. 255-296 (1983). | MR 709143 | Zbl 0519.32015

[Na1966] Nagano ( T.). - Linear differential systems with singularities and applications to transitive Lie algebras, J. Math. Soc. Japan 18, p. 398-404 (1966). | MR 199865 | Zbl 0147.23502

[Ne1997] Neelon ( T.S.). - On solutions of real analytic equations , Proc. Amer. Math. Soc. 125, no. 3, p. 2531-2535 (1997). | MR 1396991 | Zbl 0890.32004

[Pi1975] Pinchuk ( S.). - On the analytic continuation of holomorphic mappings (Russian, Mat. Sb. (N.S.) 98(140) no. 3 (11), p. 375-392, p. 416-435, p. 495-496 (1975). | MR 393562 | Zbl 0366.32010

[Pi1978] Pinchuk ( S.). - Holomorphic mappings of real-analytic hypersurfaces (Russian, Mat. Sb. (N.S.) 105(147), no. 4, p. 574-593, 640 (1978 ). | MR 496595

[PV2001] Pinchuk ( S.), Verma (K.). - Analytic sets and the boundary regularity of CR mappings, Proc. Amer. Math. Soc. 129, no. 9, p. 2623-2632 (2001 ). | MR 1838785 | Zbl 0981.32024

[Pu1990] Pushnikov ( Y.). - Holomorphicity of CR-mappings into a space of large dimension, Mat. Zametki 48, no. 3, p. 147-149 (1990). | MR 1088849 | Zbl 0716.32014

[Sch1870] Schwarz ( K.H.A.). - Ueber einige Abbildungsaufgaben, Journal für reine und angewandte Mathematik, p. 105-120 (1870).

[Se1931a] Segre ( B.). - Questioni geometriche legate colla teoria delle funzioni di due variabili complesse, Bollettino della unione matematica italiana, 10, p. 269-274 (1931). | JFM 57.0391.04

[Se1931b] Segre ( B.). - Intorno al problema di Poincaré della rappresentazione pseudoconforme, Rend. Acc. Lincei, VI, Ser. 13, 676-683 (1931). | JFM 57.0404.05 | Zbl 0003.21302

[Se1932] Segre ( B.). - Questioni geometriche legate colla teoria delle funzioni di due variabili complesse, Rend. Sem. Mat. Roma, II (memorie), Ser. 7, no. 2, p. 59-107 (1932). | Zbl 0005.01901

[Sh2000] Shafikov ( R.). - Analytic continuation of germs of holomorphic mappings between real hypersurfaces in Cn, Michigan Math. J. 47, no. 1, p. 133-149 (2000). | MR 1755261 | Zbl 0966.32007

[Sh2003] Shafikov ( R. ). - Analytic continuation of holomorphic correspondences and equivalence of domains in Cn, Invent. Math. 152, no. 3, p. 665-682 (2003). | MR 1988297 | Zbl 1024.32008

[SS1996] Sharipov ( R. ) , Sukhov ( A.). - On CR mappings between algebraic Cauchy-Riemann manifolds and separate algebraicity for holomorphic functions , Trans. Amer. Math. Soc. 348, no. 2, p. 767-780 (1996). | MR 1325920 | Zbl 0851.32017

[St1995] Stanton ( N.). - Infinitesimal CR automorphisms of rigid hypersurfaces of the space of n complex variables, Amer. J. Math. 117, no. 1, p. 141-167 (1995). | MR 1314461 | Zbl 0826.32013

[St1996] Stanton ( N.). - Infinitesimal CR automorphisms of real hypersurfaces, Amer. J. Math. 118, no. 1, p. 209-233 (1996). | MR 1375306 | Zbl 0849.32012

[Su1973] Sussmann ( H.J.). - Orbits of families of vector fields and integrability of distributions, Trans. Amer. Math. Soc. 180, p. 171-188 (1973). | MR 321133 | Zbl 0274.58002

[Te1996] Teissier ( B. ). - Communication orale.

[Tr1986] Trépreau ( J.-M.). - Sur le prolongement holomorphe des fonctions CR définies sur une hypersurface réelle de classe C2 dans Cn , Invent. Math. 83, p. 583-592 (1986). | MR 827369 | Zbl 0586.32016

[Tr1990] Trépreau ( J.-M.). - Sur la propagation des singularités dans les variétés CR, Bull. Soc. Math. Fr. 118, no. 4, p. 403-450 (1990). | Numdam | MR 1090408 | Zbl 0742.58053

[Tr2000] Trépreau ( J.-M.). - Recension du livre [BER1999b], Gazette des mathématiciens 85, p. 82-84 (2000).

[Tu1988] Tumanov ( A.E.). - Extending CR functions on a manifold of finite type over a wedge (Russian, Mat. Sb. (N.S.) 136(178) (1988), no. 1, 128-139. English transl. in Math. USSR-Sb. 64, no. 1, p. 129-140 (1989). | MR 945904 | Zbl 0692.58005

[Tu1994] Tumanov ( A.E.). - Connections and propagation of analyticity for CR functions, Duke Math. J. 73, no. 1, p. 1-24 (1994). | MR 1257276 | Zbl 0801.32005

[VdW1970] Van Der Waerden (B.L.). - Algebra, Vol 1 and 2. Translated by Fred Blum and John R. Schulenberger Frederick Ungar Publishing Co., New York 1970 xiv+265 pp. | MR 263582

[We1977] Webster ( S.M.). - On the mapping problem for algebraic real hypersurfaces, Invent. Math. 43, no. 1, p. 53-68 (1977). | MR 463482 | Zbl 0348.32005

[We1978] Webster ( S.M.). - On the reflection principle in several complex variables, Proc. Amer. Math. Soc. 71, no. 1, p. 26-28 (1978). | MR 477138 | Zbl 0626.32019

[We1982] Webster ( S.M.). - Holomorphic mappings of domains with generic corners, Proc. Amer. Math. Soc. 86, no. 2, p. 236-240 (1982). | MR 667281 | Zbl 0505.32014

[We1992] Webster ( S.M.). - Holomorphic symplectic normalization of a real function, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4 )19, no. 1, p. 69-86 (1992). | Numdam | MR 1183758 | Zbl 0763.58010

[Za1997] Zaitsev ( D.). - Germs of local automorphisms of real-analytic CR structures and analytic dependence on k-jets, Math. Research Lett. 4, no. 6, p. 823-842 (1997). | MR 1492123 | Zbl 0898.32006

[ZS1960] Zariski (O. ) , Samuel ( P.). - Commutative algebra, 2 vols, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N. J., Toronto-London- New York, 1958, 1960. | MR 90581